# SDR FDEA200902200617

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610659
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT PAX DOOR BOTTOM GATE HAS CORROSION.  L2 DOOR BOTTOM GATE CORROSION FOUND EXCEEDED ALLOWABLE DAMAGE LIMITS IN B757 SRM 52-10-02 REV 95.  GATE REPLACED IAW B757 AMM 52-11-38 REV 56.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
